Differential and Integral Equations

On the completeness of products of solutions of two Sturm-Liouville equations

B. M. Levitan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 1-14.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926963

Mathematical Reviews number (MathSciNet)
MR1250935

Zentralblatt MATH identifier
0831.34083

Subjects
Primary: 34L05: General spectral theory
Secondary: 34A55: Inverse problems 34B24: Sturm-Liouville theory [See also 34Lxx] 34L25: Scattering theory, inverse scattering

Citation

Levitan, B. M. On the completeness of products of solutions of two Sturm-Liouville equations. Differential Integral Equations 7 (1994), no. 1, 1--14. https://projecteuclid.org/euclid.die/1369926963


Export citation